Affine matching of two sets of points in arbitrary dimensions

Tanács, Attila: Affine matching of two sets of points in arbitrary dimensions. Acta cybernetica, (15) 1. pp. 101-106. (2001)

[img] Cikk, tanulmány, mű
cybernetica_015_numb_001_101-106.pdf

Download (569kB)

Abstract

In many applications of computer vision, image processing, and remotely sensed data processing, an appropriate matching of two sets of points is required. Our approach assumes one-to-one correspondence between these sets and finds the optimal global affine transformation that matches them. The suggested method can be used in arbitrary dimensions. A sufficient existence condition for a unique transformation is given and proven.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2001
Volume: 15
Number: 1
Page Range: pp. 101-106
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: p. 105-106.; Abstract
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2018. Apr. 06. 16:13
URI: http://acta.bibl.u-szeged.hu/id/eprint/12664

Actions (login required)

View Item View Item